Lightning, Cape May
- When
- June 15, 7:25 AM EST
- Where
- Cape May County, Seaville
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.220, -74.720
A lightning strike started a house fire in Seaville. No injuries were reported.
Thunderstorms that moved through southeast New Jersey during the morning of the 15th caused a lightning fire in Cape May County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Thunderstorms that moved through southeast New Jersey during the morning of the 15th caused a lightning fire in Cape May County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 15, 5:36 AM EST, 1 hour 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 636 AM EDT MON JUN 15 2015 .SYNOPSIS... A WARM FRONT IN EASTERN PENNSYLVANIA WILL MOVE TO NEAR NEW YORK CITY THIS AFTERNOON AS LOW PRESSURE FORMS ON THE FRONT OVER NORTHERN NEW JERSEY. A COLD FRONT PASSES THROUGH THE MID ATLANTIC STATES TUESDAY AFTERNOON AND EVENING. IT STALLS IN NORTH CAROLINA WEDNESDAY THEN OSCILLATES NORTH AND SOUTH ACROSS OUR REGION FROM THURSDAY THROUGH SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A SLOW MOVING FRONT AND WEAK LOW PRESSURE MOVING ALONG IT WILL KEEP THE WEATHER UNSETTLED TODAY. SEVERAL ROUNDS OF SHOWERS AND TSTMS OCCURRED SUN NIGHT AND MORE ARE PRESENTLY CROSSING NRN NJ AND THE SE PA AND DELMARVA AREAS. ONCE THESE SHOWERS MOVE AWAY AFTER SUNRISE...CONDITIONS WILL IMPROVE FOR AWHILE...BEFORE MORE SHOWERS/TSTMS DEVELOP WITH THE DAYTIME HEATING. THE BEST CHC FOR SHOWERS WILL BE ACROSS NJ THIS AFTERNOON. ALL THE CLOUDS WILL KEEP TEMPS A BIT COOLER THAN SUNDAY...BUT STILL ABOVE NORMAL FOR MID JUNE. HUMIDITY LEVELS WILL BE A LEAST AS HIGH...IF NOT HIGHER THAN SUNDAY. OVERALL HEAT INDEX VALUES WILL BE IN THE UPPER 80S OR LOW 90S WITH PERHAPS A FEW MID 90S OVER THE DELMARVA AREAS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... THE FRONT WILL CONTINUE ACROSS THE AREA WITH SCT TSTMS THIS EVENING BEFORE LESSENING CHC FOR SHOWERS LATER TONIGHT. IT WILL REMAIN MOSTLY CLOUDS AND SOME PATCHY FOG IS POSSIBLE. LOWS WILL REMAIN MILD SINCE THE COOLER/DRIER AIR WILL NOT ARRIVE UNTIL MID WEEK. HUMIDITY LEVELS WILL REMAIN HIGH OVERNIGHT. LOWS MOSTLY IN THE UPPER 60S TO LOW 70S ACROSS THE AREA. && .LONG TERM /TUESDAY THROUGH SUNDAY/... 500 MB: A STRONG WARM RIDGE OF HIGH PRESSURE ANCHORED OVER SOUTH CAROLINA DOMINATES WITH PACKETS OF JET STREAM ENERGY ALONG THE NORTHERN BORDER OF THE UNITED STATES ASSISTING PERIODS OF STRONG THUNDERSTORM DEVELOPMENT ALONG THE PERIPHERY OF THE RIDGE FROM THE OHIO VALLEY TO THE MID ATLANTIC STATES. ADDITIONALLY, A PART OF THE TEXAS TROUGH EXITS NORTHEASTWARD THROUGH THE OHIO VALLEY THURSDAY AND THE FINAL PIECE OF THAT TROUGH SHOULD EXIT EAST NORTHEASTWARD ON SATURDAY. TEMPERATURES: OVERALL WARMER THAN NORMAL WITH AN ATTEMPTED COOL DOWN CLOSER TO NORMAL WEDNESDAY-FRIDAY. OTHERWISE TUESDAYS DEPARTURES ABOUT 10 DEGREES ABOVE NORMAL WITH THE TUESDAY MORNING MINS 10 TO 15 DEGREES ABOVE NORMAL. FORECAST BASIS: UNLESS OTHERWISE NOTED, USED THE WARMER OF THE AVBL 00Z/15 GFS/NAM MOS GUIDANCE TUESDAY-WEDNESDAY, STRAIGHT 00Z/15 MEX MOS WEDNESDAY NIGHT AND THURSDAY. THEREAFTER, RELIED UPON OUR 330 PM SUNDAY PHI FCST FOR THU NIGHT-SUNDAY, AND RAISED THE MAX TEMPS SLIGHTLY FRIDAY-SUNDAY BASED ON THE 00Z/15 OP ECMWF. THE DAILIES... CAVEAT: THE TIMING OF THE GREATEST POTENTIAL FOR SHOWERS AND THUNDERSTORMS IS CONTINGENT UPON THE DEVELOPMENT AND TRACK OF RELATIVELY BENIGN WAVES OF LOW PRESSURE RIDING ALONG THE SURFACE FRONT, AS WELL AS WEAK IMPULSES TRAVELING IN THE MID LEVEL FLOW. WE HAVE DONE OUR BEST TO TIME THE PRECIPITATION BASED ON THE LATEST GUIDANCE. TUESDAY...POTENTIAL FOR SVR STORMS IN THE AFTERNOON, ESPECIALLY SOUTH OF I-78. OTHERWISE A HOT DAY WITH HEAT INDICES FROM THE MID TO UPPER 90S IN NJ AND SE PA TO LOWER 100S ON PARTS OF THE DELMARVA. A HEAT ADVISORY MAY EVENTUALLY BE NEEDED. PWAT STILL AROUND 2 INCHES SO ANY STORMS WILL BE WATER LOADED WITH POTENTIAL FOR BRIEF FLASH FLOODING. THE PLUS 1-2SD PWAT MAY ASSIST THE POTENTIAL FOR WET MICROBURSTS. TUESDAY NIGHT...ANY REMNANT STORMS END EARLY THEN FAIR AND COOLER. PATCHY FOG POSSIBLE TOWARD DAWN WEDNESDAY. WEDNESDAY...A DRY COMFORTABLE DAY WITH PLENTY OF SUNSHINE. WEDNESDAY NIGHT-THURSDAY...WAA SHOWERS AND TSTMS RETURN ALONG WITH THE NEWD RETURNING WARM FRONT AND A PIECE OF THE TEXAS TROUGH ENERGIZING THE STORM POTENTIAL. POTENTIAL FOR FLASH FLOOD PRODUCING STORMS AND ISOLATED WET MICROBURST SVR ALONG THE BEST AXIS OF INSTABILITY AND SUBTLE WARM FRONTAL BOUNDARY. SOMETIMES THAT ENDS UP FURTHER SOUTH THAN THE MODEL QPF, TOWARD THE MORE UNSTABLE AIR. THURSDAY NIGHT-MONDAY...PERSISTENCE WITH THE PRIOR 330PM SUNDAY FORECAST. THE EXCEPTION, RAISED DAILY MAX TEMPS SLIGHTLY, ESPECIALLY SUNDAY (THE MEX LOOKS CONSERVATIVE BUT THAT WAS USED AND WAS ~3F WARMER THAN YDYS SUNDAY FCST) ANOTHER LULL IN THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD OCCUR FROM FRIDAY INTO FRIDAY NIGHT BEFORE THE NEXT SLUG OF HEAVY SHOWERS ARRIVES OVER THE WEEKEND. EVEN THOUGH IT WILL BE RAIN-FREE MUCH OF THE TIME FROM TONIGHT THROUGH SUNDAY, THE COMING WEEK SHOULD BRING A FAIR AMOUNT OF RAINFALL TO MOST OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. MANY LOCATIONS COULD RECEIVE A FEW INCHES OF RAIN DURING THE PERIOD. SOME OF THE RAIN IS EXPECTED TO FALL IN A RELATIVELY NARROW TIME FRAME AND LOCALIZED FLOODING IS LIKELY. ALREADY WIDESPREAD ONE QUARTER TO 1 INCH AMTS OCCURRED YDY AFTERNOON AND OVERNIGHT WITH WHAT APPEARS TO BE SPOTTY 3 INCH AMTS IN THE POCONOS. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. ONE BATCH OF SHOWERS IS PUSHING EAST OF THE AREA...WHILE ANOTHER ONE APPROACHES FROM THE WEST. BETWEEN THE AREAS...CONDITIONS HAVE LOWERED TO IFR IN MANY AREAS AND THEY WILL PROBABLY REMAIN RATHER LOW UNTIL THE 13Z/14Z TIME FRAME. THE BATCH OF SHOWERS MAY STIR THINGS UP TEMPORARILY. THE LIGHTNING ACTIVITY SEEMS TO BE DIMINISHING...SO THUNDER WAS LEFT OUT OF THE TAFS IN THE SHORT TERM. VFR WITH A LIGHT TO MODERATE W/SW WIND EXPECTED DURING THE MID/LATE MORNING AS A COLD FRONT PASSES THROUGH THE AREA. MORE SHOWERS/TSTMS WILL DEVELOP ACROSS NJ AND THE DELMARVA THIS AFTERNOON. VFR EXPECTED TONIGHT. PATCHY FOG POSSIBLE. OUTLOOK... TUESDAY...MAINLY VFR CIGS WITH A CHANCE OF HEAVY RAIN/GUSTY WIND PRODUCING THUNDERSTORMS, ESPECIALLY AFTERNOON. CONDITIONS MAY LOWER INTO THE MVFR OR IFR CATEGORIES IN SHOWERS/TSTMS. WESTERLY GRADIENT WINDS GUSTY 15-20KT DURING THE AFTERNOON. LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING THERE MAY BE PATCHY MVFR OR IFR CONDS OVER THE COUNTRYSIDE DUE TO FOG. WEDNESDAY...VFR. LIGHT WIND. A NICE DAY! WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR CIGS WITH A PERIOD OF MVFR OR IFR CONDS THURSDAY MORNING IN SHOWERS, SCATTERED THUNDERSTORMS WITH HEAVY RAIN, AS WELL AS ST/FOG. MVFR OR IFR CONDS IN ST/FOG AND ISOLATED SHOWERS MAY REOCCUR THURSDAY NIGHT. FRIDAY...MAINLY VFR. && .MARINE... WINDS AND SEAS LOOKS TO REMAIN BELOW SCA CRITERIA TODAY AND TONIGHT. SRLY FLOW AHEAD OF THE FRONT WILL KEEP HUMID AIR ACROSS THE AREA...SO SCT SHOWERS AND TSTMS ARE EXPECTED. WINDS AND SEAS WILL BE LOCALLY HIGH IN THE VICINITY OF TSTMS. OUTLOOK... TUESDAY THROUGH FRIDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .RIP CURRENTS... OPTED LOW RISK BASED ON THE OBSERVED INFORMATION PRIOR TO 5 AM. STILL WITH AN 11 SECOND 1 TO 2 FT ESE SWELL, CAUTION IS ADVISED THAT THERE IS SOME ELEVATED RISK FOR FORMATION OF DANGEROUS RIP CURRENTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...DRAG 636 AVIATION...DRAG/O'HARA MARINE...DRAG/O'HARA RIP CURRENTS...636
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 637 AM EDT MON JUN 15 2015 NJZ001-007>010-012-PAZ054-055-060>062-101-103-105-161045- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 637 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ANY RENEWED SHOWERS AND THUNDERSTORMS WILL PROBABLY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, AFTERNOON THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. TODAYS THREAT FOR HEAVY RAIN DECREASES AFTER 9 PM THIS MONDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY SHOWERS AND THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND AGAIN OVER THE COMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING (FLOODING MORE SIGNIFICANT THAN WHAT OCCURRED LATE SUNDAY) AND/OR DAMAGING THUNDERSTORM WINDS. TOTAL RAINFALL FROM THIS PAST SUNDAY AFTERNOON THROUGH THIS COMING WEEKEND WILL PROBABLY AVERAGE 2 TO 4 INCHES WITH ISOLATED MUCH HEAVIER AMOUNTS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-161045- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 637 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING, ESPECIALLY THIS AFTERNOON. TODAYS THREAT FOR HEAVY RAIN DECREASES AFTER 9 PM THIS MONDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES WILL REACH THE MIDDLE 90S ON TUESDAY AFTERNOON AND THERE IS A SMALL CHANCE THAT A HEAT ADVISORY WILL BE NEEDED IF FORECAST VALUES ARE RAISED INTO THE UPPER 90S. SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY SHOWERS AND THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND AGAIN OVER THE COMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING AND/OR DAMAGING THUNDERSTORM WINDS. TOTAL RAINFALL FROM THIS PAST SUNDAY AFTERNOON THROUGH THIS COMING WEEKEND WILL PROBABLY AVERAGE 2 TO 3 INCHES WITH ISOLATED MUCH HEAVIER AMOUNTS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ013-016-020>023-027-161045- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 637 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING, ESPECIALLY THIS AFTERNOON. TODAYS THREAT FOR HEAVY RAIN DECREASES AFTER 9 PM THIS MONDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY SHOWERS AND THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND AGAIN OVER THE COMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING AND/OR DAMAGING THUNDERSTORM WINDS. TOTAL RAINFALL FROM THIS PAST SUNDAY AFTERNOON THROUGH THIS COMING WEEKEND WILL PROBABLY AVERAGE 1 TO 3 INCHES WITH ISOLATED MUCH HEAVIER AMOUNTS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-161045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 637 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS FROM TUESDAY AFTERNOON AND AGAIN THURSDAY AND SATURDAY AFTERNOONS MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-161045- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 637 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING, ESPECIALLY THIS AFTERNOON. TODAYS THREAT FOR HEAVY RAIN DECREASES AFTER 9 PM THIS MONDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY MAY BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING, ESPECIALLY DURING THE MID AND LATE AFTERNOON HOURS. HEAVY SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN LATE WEDNESDAY NIGHT INTO THURSDAY, AND AGAIN OVER THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The Dover AFB radar (KDOX), 76 km away, was scanning. The volume nearest the first event began at 12:24 UTC.
1 lightning. Local standard time, as filed.
A lightning strike started a house fire in Seaville. No injuries were reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2015Every state in 2015This day in weather historyWarnings in New Jersey, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585827.